Statistique/Probabilités
Estimation des quantiles d'une probabilité de franchissement de seuils avec observations dépendantes
[Nonparametric estimation of the quantiles for a probability of threshold crossing with dependent data]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 3, pp. 211-214.

In a nonparametric regression model with a monotone regression function and an error, we define a conditional probability of threshold crossing and its quantiles, and present the asymptotic properties of their estimators for dependent observations.

Dans un modèle de régression non paramétrique avec fonction de régression monotone et erreur, la probabilité de franchissement d'un seuil pour la variable réponse est définie en fonction d'un seuil sur la variable explicative. Des estimateurs de cette fonction de probabilité et de ses quantiles sont définis et leurs propriétés asymptotiques sont établies pour des observations dépendantes.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.12.006
Pinçon, Claire 1; Pons, Odile 2

1 Université de Lille, biomathématiques, 3, rue du Professeur Laguesse, B.P. 83, 59006 Lille cedex, France
2 INRA, mathématiques et informatique appliquée, 78352 Jouy-en-Josas cedex, France
@article{CRMATH_2007__344_3_211_0,
     author = {Pin\c{c}on, Claire and Pons, Odile},
     title = {Estimation des quantiles d'une probabilit\'e de franchissement de seuils avec observations d\'ependantes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {211--214},
     publisher = {Elsevier},
     volume = {344},
     number = {3},
     year = {2007},
     doi = {10.1016/j.crma.2006.12.006},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.12.006/}
}
TY  - JOUR
AU  - Pinçon, Claire
AU  - Pons, Odile
TI  - Estimation des quantiles d'une probabilité de franchissement de seuils avec observations dépendantes
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 211
EP  - 214
VL  - 344
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.12.006/
DO  - 10.1016/j.crma.2006.12.006
LA  - fr
ID  - CRMATH_2007__344_3_211_0
ER  - 
%0 Journal Article
%A Pinçon, Claire
%A Pons, Odile
%T Estimation des quantiles d'une probabilité de franchissement de seuils avec observations dépendantes
%J Comptes Rendus. Mathématique
%D 2007
%P 211-214
%V 344
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.12.006/
%R 10.1016/j.crma.2006.12.006
%G fr
%F CRMATH_2007__344_3_211_0
Pinçon, Claire; Pons, Odile. Estimation des quantiles d'une probabilité de franchissement de seuils avec observations dépendantes. Comptes Rendus. Mathématique, Volume 344 (2007) no. 3, pp. 211-214. doi : 10.1016/j.crma.2006.12.006. http://www.numdam.org/articles/10.1016/j.crma.2006.12.006/

[1] Billingsley, P. Convergence of Probability Measures, Wiley, New York, 1968

[2] Hall, P. Integrated square error properties of kernel estimators of regression functions, Ann. Statist., Volume 12 (1984), pp. 241-260

[3] Härdle, W. Applied Nonparametric Regression, Cambridge University Press, Cambridge, 1990

[4] Nadaraya, E.A. Nonparametric Estimation of Probability Densities and Regression Curves, Kluwer Academic Publishers, Boston, 1989

[5] Sheather, S.J.; Marron, J.S. Kernel quantile estimators, J. Amer. Statist. Assoc., Volume 85 (1990), pp. 410-416

Cited by Sources: